# SDR AALA202209021887

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 59,944 hours, 35,300 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DECLARED AN EMERGENCY AND RETURNED TO DFW DUE TO A FLIGHT CONTROL FLAPS LOCKED WING TIP BRAKE ECAM MESSAGE. ILLUMINATING  DURING RETRACTION OF THE FLAPS. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
